# SDR YENA20150623225

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,312 hours, 16,258 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SHEAR CLIP CORRODED ON FRAME 78 FROM CENTERLINE TO STR 29R.  R & R SHEAR CLIP AT FRAME 78 BETWEEN CENTERLINE & STR 29R WITH NEW SHEAR CLIP ON WO H4633, TASK 375, PN 170-6635-002.  CORROSION- L=1" X 1.0" X .030" NOMINAL .063" REMAINING .033",  45 PERCENT MATERIAL LOSS FCBS 53-23-00-002. NO PREVIOUS REPAIRS NOTED. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
